# SDR C1HA200685004

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION CABIN SEAT TRACK LBL 24 STA 380 TO 440.  REMOVED DAMAGE TRACK IAW B727 SRM 51-30-2, FABBED NEW TRACK FROM BAC 1520-792-7178 T6 IAW B727 SRM 53-10-2 FIG 7.  ALODINE & PRIME IAW B727 SRM 51-10-2, INSTALLED SEAT TRACK IAW B727 SRM 53-10-5 FIG 7.
